JournalsprimsVol. 27 , No. 5DOI 10.2977/prims/1195169269

Integral Solutions of Trigonometric Knlzhnik-Zamolodchikov Equations and Kac-Moody Algebras

  • Ivan Cherednik

    Moscow State University, Russian Federation
Integral Solutions of Trigonometric Knlzhnik-Zamolodchikov Equations and Kac-Moody Algebras cover

Abstract

We use Kac-Moody algebras to get some integral solutions for trigonometric r-matrix Knizhnik-Zamolodchikov equations of type Xl(1) generalizing those in the case of Yang's r-matrix, where our construction gives a new interpretation and a short proof of Schechtman, Varchenko theorem.